Fredholm realizations of elliptic symbols on manifolds with boundary II: fibered boundary

Pierre Albin, Richard Melrose

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationMotives, quantum field theory, and pseudodifferential operators
PublisherAmer. Math. Soc., Providence, RI
Pages99-117
Number of pages19
Volume12
StatePublished - 2010

Publication series

NameClay Math. Proc.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Albin, P., & Melrose, R. (2010). Fredholm realizations of elliptic symbols on manifolds with boundary II: fibered boundary. In Motives, quantum field theory, and pseudodifferential operators (Vol. 12, pp. 99-117). (Clay Math. Proc.). Amer. Math. Soc., Providence, RI.